www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author DE MAESSCHALCK, Peter

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 20 of 33
TitleTypeIssue Date
Ackerberg-O'Malley resonance in boundary value problems with a turning point of any order
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 6(2). p. 311-333
Journal Contribution2007
BIFURCATIONS OF MULTIPLE RELAXATION OSCILLATIONS IN POLYNOMIAL LIENARD EQUATIONS
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 139(6). p. 2073-2085
Journal Contribution2011
Canard cycles in the presence of slow dynamics with singularities
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 138. p. 265-299
Journal Contribution2008
Canard-cycle transition at a fast-fast passage through a jump point
COMPTES RENDUS MATHEMATIQUE, 352(1). p. 27-30
Journal Contribution2014
Canard cycle transition at a slow-fast passage through a jump point
Preprint2013
Canard cycle transition at a slow-fast passage through a jump point
COMPTES RENDUS MATHEMATIQUE, 352 (4), p. 317-320
Journal Contribution2014
Canards and bifurcation delays of spatially homogeneous and inhomogeneous types in reaction-diffusion equations
Advances in Differential Equations, 14(9-10). p. 943-962
Journal Contribution2009
Canard solutions at non-generic turning points
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 358(5). p. 2291-2334
Journal Contribution2006
Canard solutions at nongeneric turning points
Dumortier, F. & Broer, H. & Mawhin, J. & Vanderbauwhede, A. & Lunel, S.V. (Ed.) EQUADIFF 2003: INTERNATIONAL CONFERENCE ON DIFFERENTIAL EQUATIONS. p. 898-903.
Proceedings Paper2005
Classical Lienard equations of degree n >= 6 can have [n-1/2]+2 limit cycles
JOURNAL OF DIFFERENTIAL EQUATIONS, 250(4). p. 2162-2176
Journal Contribution2011
Cyclicity of common slow-fast cycles
INDAGATIONES MATHEMATICAE-NEW SERIES, 22 (3-4), p. 165-206
Journal Contribution2011
DETECTABLE CANARD CYCLES WITH SINGULAR SLOW DYNAMICS OF ANY ORDER AT THE TURNING POINT
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 29(1). p. 109-140
Journal Contribution2011
Foreword to the special issue on the occasion of the 60th birthday of Freddy Dumortier
BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 15(5)
Journal Contribution2008
Geometry and Gevrey asymptotics of two-dimensional turning points
Theses and Dissertations2003
Gevrey and analytic local models for families of vector fields
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 10(2-3). p. 377-400
Journal Contribution2008
Gevrey normal forms for nilpotent contact points of order two
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 34 (2), p. 677-688
Journal Contribution2014
Gevrey normal forms of vector fields with one zero eigenvalue
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 344(1). p. 301-321
Journal Contribution2008
Gevrey properties of real planar singularly perturbed systems
JOURNAL OF DIFFERENTIAL EQUATIONS, 238(2). p. 338-365
Journal Contribution2007
Gevrey properties of real planar singularly perturbed systems
COMPTES RENDUS MATHEMATIQUE, 340(3). p. 195-198
Journal Contribution2005
Gevrey properties of the asymptotic critical wave speed in scalar reaction-diffusion equations
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 386 (2), p. 542-558
Journal Contribution2012
Showing results 1 to 20 of 33